Alert archive / Ohio / Wind Advisories in 2010

Wind Advisory 8, NWS Cleveland, OH

November 17, 2010Crawford County, Erie County, Pennsylvania; 5 counties in Ohio

NWS Cleveland, OH issued this wind advisory at Nov 17, 2010, 3:52 AM EST for Crawford County, Erie County, Pennsylvania; 5 counties in Ohio. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2010, 3:52 AM EST (08:52 UTC)
Expired
Nov 17, 2010, 3:00 PM EST
In force
11 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Lorain County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 76 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2010-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2010-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 740 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
740 m²/s²
0-3 km storm-relative helicity
812 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

328 
WWUS71 KCLE 170852
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
352 AM EST WED NOV 17 2010

OHZ012>014-089-PAZ001>003-171700-
/O.NEW.KCLE.WI.Y.0008.101117T0852Z-101117T2100Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
352 AM EST WED NOV 17 2010

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

WINDS GUSTS RANGING BETWEEN 45 AND 50 MPH ARE EXPECTED THROUGH
MUCH OF THIS AFTERNOON...AND SUSTAINED WINDS ARE EXPECTED TO
RANGE BETWEEN 20 AND 30 MPH. THE MOST FREQUENT GUSTS BETWEEN 45
AND 50 MPH ARE EXPECTED ALONG THE LAKESHORE AREAS AND EXPOSED HIGH
ELEVATION AREAS INLAND OF THE LAKE.

LOW PRESSURE OVER LAKE ERIE WILL CONTINUE MOVING QUICKLY NORTHEAST
INTO NEW YORK STATE THIS AFTERNOON. AS THE LOW CONTINUES TO PUSH
AWAY FROM THE AREA WINDS WILL QUICKLY DIMINISH BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ010-011-171700-
/O.NEW.KCLE.WI.Y.0008.101117T0852Z-101117T1700Z/
LORAIN-CUYAHOGA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND
352 AM EST WED NOV 17 2010

...WIND ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY. 

WIND GUSTS RANGING BETWEEN 45 AND 50 MPH ARE EXPECTED THIS
MORNING...WITH THE MOST FREQUENT GUSTS OCCURRING ALONG THE
LAKESHORE AREAS. AS LOW PRESSURE QUICKLY PULLS AWAY FROM THE AREA
WINDS WILL CONTINUE TO BE GUSTY THIS AFTERNOON BUT ARE EXPECTED TO
FALL BELOW ADVISORY CRITERIA BY MIDDAY...ESPECIALLY FOR INTERIOR 
LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
2 follow-up statements
151 
WWUS71 KCLE 171508
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1008 AM EST WED NOV 17 2010

OHZ012-013-171615-
/O.CAN.KCLE.WI.Y.0008.000000T0000Z-101117T2100Z/
LAKE-GEAUGA-
INCLUDING THE CITIES OF...MENTOR...CHARDON
1008 AM EST WED NOV 17 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND
ADVISORY FOR LAKE AND GEAUGA COUNTIES IN NORTHEAST OHIO.

THE STRONGEST WINDS HAVE MOVED EAST OF THE AREA. WEST WINDS OF 20
TO 30 MPH DURING THE LATE MORNING WILL CONTINUE TO DIMINISH TO 15
TO 25 MPH THIS AFTERNOON.


$$

OHZ010-011-171615-
/O.CAN.KCLE.WI.Y.0008.000000T0000Z-101117T1700Z/
LORAIN-CUYAHOGA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND
1008 AM EST WED NOV 17 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND
ADVISORY FOR LORAIN AND CUYAHOGA COUNTIES IN NORTHEAST OHIO.

THE STRONGEST WINDS HAVE MOVED EAST OF THE AREA. WEST WINDS OF 15
TO 25 MPH DURING THE LATE MORNING WILL CONTINUE TO DIMINISH TO 10
TO 20 MPH THIS AFTERNOON.


$$

OHZ014-089-PAZ001>003-172100-
/O.CON.KCLE.WI.Y.0008.000000T0000Z-101117T2100Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
1008 AM EST WED NOV 17 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON
FOR ASHTABULA COUNTY IN NORTHEAST OHIO AND ERIE AND CRAWFORD
COUNTIES IN NORTHWEST PENNSYLVANIA.

WEST WINDS WILL GUST TO 45 TO 50 MPH EARLY THIS AFTERNOON. THE
STRONGEST WINDS WILL BE ALONG THE LAKE ERIE LAKE SHORE AND EXPOSED
HIGH ELEVATION AREAS INLAND OF THE LAKE.

WINDS WILL DIMINISH DURING THE MID AND LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$
209 
WWUS71 KCLE 172000
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EST WED NOV 17 2010


OHZ014-089-PAZ001>003-172100-
/O.CAN.KCLE.WI.Y.0008.000000T0000Z-101117T2100Z/
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...JEFFERSON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
300 PM EST WED NOV 17 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND
ADVISORY THAT WAS IN EFFECT FOR ASHTABULA COUNTY IN NORTHEAST OHIO
AND ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA.

THE STRONGEST WINDS HAVE MOVED EAST OF THE AREA. WEST WINDS OF 15
TO 25 MPH WILL DIMINISH TO 10 TO 15 MPH.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Nov 16, 11:52 PM EST, 4 hours earlier.

Area forecast discussion, Nov 16, 11:52 PM EST, 4 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1152 PM EST TUE NOV 16 2010

.SYNOPSIS...
LOW PRESSURE CENTERED OVER KENTUCKY...WILL MOVE NORTHEAST ACROSS
OHIO OVERNIGHT.  HIGH PRESSURE WILL MOVE EAST ACROSS THE OHIO VALLEY
WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
RELATIVE DRY SLOT HAS NOW PROGRESSED NNE TO BE OVER MUCH OF THE EAST
2/3 OF CWA. UPDATING FORECAST TO TRY AND REFLECT MORE ON AND OFF
NATURE OF RAIN FOR EAST 2/3 FOR NEXT 6 HOURS OR SO. ALSO ADJUSTED
TEMPS UP A LITTLE IN MANY PLACES FOR EAST HALF OF AREA WHERE COLDER
AIR WILL ARRIVE SO LATE TEMP FALL TO ORIGINAL FORECAST LOWS LOOKS
HARD TO ACHIEVE.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
ALL 3 MODELS HAVE LOW OVER LAKE ONTARIO BY 12Z WEDNESDAY AND ACROSS
NEW ENGLAND DURING THE AFTERNOON HOURS.  EXPECT SOME LINGERING RAIN
OVER THE EASTERN HALF OF THE AREA WEDNESDAY MORNING...BUT THE RAIN
SHOULD END FROM THE WEST WEDNESDAY...AS HIGH PRESSURE MOVES ACROSS
THE OHIO VALLEY.

MODELS NOT IN AS GOOD AGREEMENT ON THE MOVEMENT OF ANOTHER WEAK LOW
THAT IS FORECAST TO TRACK ACROSS THE OHIO VALLEY ON THURSDAY.  NAM
TRACK IS SLOWER AND MUCH FURTHER SOUTH THAN EITHER THE GFS OR THE
ECMWF.  IN FACT NAM KEEPS ALL PRECIP SOUTH OF THE AREA.  SINCE NAM
WAS THE OUTLIER DID NOT WANT TO FLIP FLOP THE CURRENT FORECAST.  DID
TWEAK POPS DOWNWARD FOR THURSDAY.

BY THURSDAY EVENING BOTH GFS AND ECMWF DROP 850 TEMPS TO BETWEEN
MINUS 5C AND MINUS 6C.  THIS IS COLD ENOUGH TO SUPPORT AT LEAST A
RAIN SNOW MIX.  CONDITIONS DRY OUT FROM THE WEST OVERNIGHT AS ACROSS
ANOTHER AREA  OF HIGH PRESSURE MOVES INTO THE OHIO VALLEY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A WEAK BACK DOOR STYLE FRONT IS PROGGED TO PUSH ACROSS THE NORTHEAST
STATES ON SATURDAY. THE FRONT MAY STAY TO THE NORTH OF THE AREA. THE
MODELS HAVE BEEN SIMILAR FOR THE PAST FEW DAYS THOUGH PUSHING A
WEAKENING FRONT ACROSS THE FORECAST AREA. THE EFFECTS WILL PROBABLY
BE SHORT LIVED THOUGH AS THE SOUTH FLOW IS PROGGED TO RETURN BY
SUNDAY.

NOT CLEAR TO ME HOW CLEAN THE WARM SECTOR WILL BE EARLY NEXT WEEK OR
IF WE WILL REMAIN NEAR THE BOUNDARY. THERE COULD BE A THREAT OF
SHOWERS OFF AND ON THROUGH THE EARLY WORK WEEK OR IT COULD END UP
BEING RELATIVELY DRY. WE WILL PROBABLY STAY IN THE MILD AIR UNTIL A
STRONGER COLD FRONT FINALLY PUSHES ACROSS THE AREA LATER TUESDAY OR
TUESDAY NIGHT. THE GFS HAS A STRONGER SURFACE LOW ON THE FRONT WHICH
AT FIRST SLOWS UP THE FRONT. THE ECMWF SLOWLY SAGS THE FRONT ACROSS
THE AREA ON TUESDAY. DESPITE THE DIFFERING MODEL SOLUTIONS... THE
TIMING IS NOT ALL THAT DIFFERENT. I SPLIT THE DIFFERENCE ON
TEMPERATURES. THERE IS A GOOD CHANCE FOR SEVERAL DAYS OF ABOVE
NORMAL TEMPERATURES UNTIL THE FRONTAL PASSAGE.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
LOW PRESSURE JUST ABOUT READY TO MOVE INTO LAKE ERIE NEAR THE CLE
AREA. THE DRY SLOT HAS MOVED EAST AND SHOWERS ARE WRAPPING AROUND
THE LOW BACK INTO THE FORECAST AREA. THE BIG PROBLEM IS HOW MUCH IFR
WILL OCCUR FROM CLE EAST. FORECASTED SOME BUT CONFIDENCE IS
MEDIUM. AS THE SURFACE LOW CONTINUES TO MOVE NORTHEAST THE SHOWERS
WILL EXIT FROM SOUTHWEST TO NORTHEAST AND VFR CONDITIONS WILL
RETURN IN THE MORNING. WINDS WILL ALSO BE GUSTY JUST BEHIND THE COLD
FRONT WITH GUSTS TO 35 KNOTS. GUSTS COULD APPROACH 40 KTS FROM CLE
EAST 10Z TO 17Z...ESPECIALLY ALONG THE LAKESHORE.

ANOTHER WEATHER SYSTEM WILL BEGIN TO AFFECT THE REGION LATE
WEDNESDAY NIGHT WITH SOME MVFR CEILINGS.

.OUTLOOK... NON-VFR CONDITIONS WILL LIKELY RETURN THURSDAY...THEN
OCCUR MAINLY IN THE SNOWBELT OF EXTREME NE OH/NW PA THURSDAY NIGHT
INTO FRIDAY.

&&

.MARINE...
CONDITIONS ON THE LAKE WILL WORSEN BY MORNING WITH AN AREA OF LOW
PRESSURE EXPECTED TO TRACK ACROSS APPROXIMATELY MID LAKE INTO
SOUTHERN ONTARIO OVERNIGHT. FOR THE REST OF THIS AFTERNOON AND
EVENING SMALL CRAFT CONDITIONS LIKELY ACROSS WESTERN LAKE ERIE WITH
NORTHEAST FLOW. OTHERWISE WINDS BECOME WEST GALES FROM WEST TO EAST
ACROSS THE LAKE FROM JUST BEFORE DAWN INTO THURSDAY MORNING ON THE
BACKSIDE OF THIS SYSTEM. GRADIENT FAIRLY TIGHT AND WIND PROFILE WELL
ALIGNED...WILL ALLOW FOR 35 KNOT GALES. BY AFTERNOON WINDS WILL
BEGIN TO SUBSIDE ACROSS THE WEST AND LATE EVENING EAST. SMALL CRAFT
ADVISORY TO FOLLOW THE GALES.

WEAK SYSTEM PASSES ACROSS OHIO THURSDAY. NORTHWEST WINDS BEHIND THIS
PICK UP ENOUGH THAT SMALL CRAFT POSSIBLE AGAIN.

LOW PRESSURE MOVES ACROSS THE GREAT LAKES OVER THE WEEKEND AND SLIPS
A FRONT SOUTH EARLY SATURDAY. ANOTHER INCREASE IN WINDS WITH THIS.
THEN BY LATE IN THE WEEKEND SOUTHERLY FLOW RETURNS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 4 AM TO 9 PM EST WEDNESDAY FOR LEZ061-
     147>149-167>169.
     GALE WARNING FROM 4 AM TO 4 PM EST WEDNESDAY FOR LEZ142>146-
     162>166.
     SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR LEZ142>146.

&&

SYNOPSIS...DJB
NEAR TERM...DJB
SHORT TERM...DJB
LONG TERM...KOSARIK
AVIATION...KIELTYKA
MARINE...OUDEMAN
Hazardous weather outlook, Nov 16, 3:32 PM EST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EST TUE NOV 16 2010

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-172045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
332 PM EST TUE NOV 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-172045-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
332 PM EST TUE NOV 16 2010

...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-172045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
332 PM EST TUE NOV 16 2010

...GALE WARNING IN EFFECT FROM 4 AM TO 9 PM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 8:33 AM ESTLow Water AdvisoryCLE4 hr
Nov 17, 12:47 PM ESTSmall Craft AdvisoryCLE15 hr

Nearby

Wind Advisories in Ohio, 2010Wind Advisories in Pennsylvania, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.